MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PERITONEAL DIALYSIS CATHETER

MERIT MEDICAL SYSTEMS INC. PERITONEAL DIALYSIS CATHETER
Model Number 00884450330241
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The patient is still using the device.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that a patient had a peritoneal dialysis catheter placed.The catheter was not working so the patient returned to the hospital.The patient was admitted for a laparoscopic scope procedure.The physician found that catheter had adhered to the peritoneal wall of the patient.The physician also noted that a catheter guide assembly was left within the patient from the last implant procedure.The assembly was removed from the patient and the physician completed some minor maintenance on the catheter.The pd catheter was left within the patient for continued use.The physician stated that there were no signs of infection.No patient injury to report.

Brand Name
PERITONEAL DIALYSIS CATHETER
Common Device Name
PERITONEAL DIALYSIS CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan,, ut
MDR Report Key10289910
Report Number1721504-2002-00051
Device Sequence Number16721944
Product Code FJS
UDI-Device Identifier00884450330241
UDI-Public00884450330241
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number00884450330241
Device Catalogue NumberVP-211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;